MAUDE Adverse Event Report: HANDICARE USA, INC. HANDICARE; SLING, OVERHEAD SUSPENSION, WHEELCHAIR

HANDICARE USA, INC. HANDICARE; SLING, OVERHEAD SUSPENSION, WHEELCHAIR
Model Number 547810
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per staff, while transferring the patient from the bed that patient arrived in from outpatient setting to bariatric hospital bed using a hoyer that is approved for 1000lbs and a transfer sheet also approved for 1000lbs the transfer sheet ripped when lifting the patient over the bed.The patient was immediately lowered onto his outpatient bed and the manurer was aborted.The patient stated he was okay and not injured.The lift was about 4-5 inches above the bed when it ripped.

Brand Name
HANDICARE
Common Device Name
SLING, OVERHEAD SUSPENSION, WHEELCHAIR
Manufacturer (Section D)
HANDICARE USA, INC.
10888 metro ct.
maryland heights MO 63043
MDR Report Key24888243
Report Number24888243
Device Sequence Number9897324
Product Code INE
UDI-Device Identifier00810045514659
UDI-Public(01)00810045514659
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/08/2026
Report Date (Section F) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number547810
Device Catalogue Number547810
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexUnknown
Date Report Sent to FDA04/08/2026